RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 2, Pages 219–240 (Mi nd477)  

This article is cited in 2 scientific papers (total in 2 papers)

Original papers

Quasi-rational solutions of nonlinear Schrödinger equation

V. B. Matveeva, P. Dubardb, A. O. Smirnova

a Saint-Petersburg State University of Aerospace Instrumentation
b Department of Mathematics and Applied Mathematics, University of Cape Town, South Africa

Abstract: The method for constructing quasi-rational solutions of the nonlinear Schrödinger equation, Kadomtsev – Petviashvili equation and some other integrable nonlinear equations is considered. Examples of range 2 and 3 solutions are given.

Keywords: rogue waves, freak waves, nonlinear Schrödinger equation, KP equation, Darboux transformation

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00589_а


Full text: PDF file (11944 kB)
References: PDF file   HTML file
UDC: 517.957
MSC: 35Q55, 37K10
Received: 25.10.2014
Revised: 17.01.2015

Citation: V. B. Matveev, P. Dubard, A. O. Smirnov, “Quasi-rational solutions of nonlinear Schrödinger equation”, Nelin. Dinam., 11:2 (2015), 219–240

Citation in format AMSBIB
\Bibitem{MatDubSmi15}
\by V.~B.~Matveev, P.~Dubard, A.~O.~Smirnov
\paper Quasi-rational solutions of nonlinear Schr\"odinger equation
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 2
\pages 219--240
\mathnet{http://mi.mathnet.ru/nd477}


Linking options:
  • http://mi.mathnet.ru/eng/nd477
  • http://mi.mathnet.ru/eng/nd/v11/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, Theoret. and Math. Phys., 186:2 (2016), 156–182  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. V. B. Matveev, A. O. Smirnov, “AKNS and NLS hierarchies, MRW solutions, $P_n$ breathers, and beyond”, J. Math. Phys., 59:9, SI (2018), 091419  crossref  mathscinet  zmath  isi  scopus
  • Нелинейная динамика
    Number of views:
    This page:286
    Full text:108
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019